I took a Plan B one step pill the 26th of July, around six hours after having intercouse with my husband, he was using a condom but unfortunately it broke, we noticed almost right away so he decided to pull it out, he didn't ejaculate inside of me but the precum was there in the condom, since we know that precum can get you pregnant we decided to go to a pharmacy for a Plan B Morning after pill, I had slight cramps and dizziness (this happened two days after my period finished), Now 5 days later, I starting having brownish colored discharges, next day I started having period-like blood instead of the brown discharge. According to the period calendar, yesterday was my ovulation day and period should start in 14 days!!! I am getting desperate, is there a chance I might be pregnant? Or are this common symptoms of the Plan B pill? Or is this early period? I don't really think so because it should be around 14 days later but is there any possibility?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2014 • 2 answers
Posted 1 Mar 2016 • 1 answer
Posted 26 Apr 2016 • 2 answers
Posted 3 Feb 2017 • 1 answer
Plan B One-Step - Hello so I had protected sex Saturday (the condom never broke, in fact he changed?
Posted 27 Oct 2017 • 1 answer